# SDR USAA2009122193392

- Difficulty date: November 18, 2009
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4- MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON UPPER REPAIR ANGLE OF FLOORBEAM AT BS 344 BETWEEN LBL 45.5 TO RBL 10.  REPAIRED FLOORBEAM AT BS 344 BETWEEN LBL 45.5 TO RBL 10 IAW B737 SRM 53-10-51 & BOEING DRAWING 65-45815.
